Panadol Actifast Soluble Tablets - 24

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Effective pain relief
  • Fast acting
  • Gentle on the stomach
£4.50
quantity
Single purchase only
Subscribe and save
  • Effective pain relief
  • Fast acting
  • Gentle on the stomach
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Panadol Actifast Soluble Tablets act faster than standard paracetamol tablets, to give fast pain relief of headaches, including migraine and tension headaches, toothache, neuralgia, backache, rheumatic and muscle pain and period pain. It also relieves sore throat and the fever, aches and pains of colds and flu.

Description
Panadol Actifast Soluble Tablets have a unique formulation which gets to the source of pain fast. Each tablet contains a soluble variation of paracetamol 500mg, which when taken with water, is absorbed into the bloodstream at least twice as fast as standard paracetamol tablets. Paracetamol is a centrally acting analgesic (a simple painkilling medicine that works on the pain centres in the brain), which is used to relieve mild to moderate pain. Paracetamol is also used to reduce increased body temperature (antipyretic). Panadol Actifast Soluble Tablets are suitable for adults, the elderly and children over six years of age.
Usage
Adults and children aged 12 and over: take one to two tablets dissolved in a tumbler of water every 4 hours as needed. Do not take more than 8 tablets in 24 hours. Children aged 6 to 12 years: Give half to one tablet dissolved in water every 4 hours as needed. Do not give more than 4 tablets in 24 hours
Ingredients
Each effervescent tablet contains: Paracetamol Ph Eur 500mg. Sodium content 427mg, per tablet.
Suitable For
Suitable For adults, the elderly and children aged 12 years & over.
Cautions/Allergies
Do not exceed the stated dose. Do not take with any other paracetamol-containing products. If symptoms persist seek medical consultation. Pregnant or breastfeeding women should seek medical consultation before using this medicine. Keep out of the reach and sight of young children.
Frequently Asked Questions (0)